On one-parameter families of Painleve III

Mansfield, Elizabeth L. and Webster, Helen N. (1998) On one-parameter families of Painleve III. Studies in Applied Mathematics, 101 (3). pp. 321-341. ISSN 0022-2526. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


Albrecht, Mans field, arid Milne developed a direct method with which one can calculate special integrals of polynomial type (also known as one parameter family conditions, Darboux polynomials, eigenpolynomials, or algebraic invariant curves) for nonlinear ordinary differential equations of polynomial type. We apply this method to the third Painleve equation and prove that for the generic case, the set of known one-parameter family conditions is complete.

Item Type: Article
Subjects: Q Science
Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: M.A. Ziai
Date Deposited: 02 Apr 2009 23:30
Last Modified: 30 May 2014 08:57
Resource URI: https://kar.kent.ac.uk/id/eprint/17436 (The current URI for this page, for reference purposes)
  • Depositors only (login required):